Overdose of trigan-D: effects, consequences
Trigan-D is a combination drug, used to relieve the pain and inflammation of various localization. Poisoning and overdose this drug is most often caused by taking it without first consulting your doctor. This article discusses overdose of trigan-D, its main causes, symptoms and signs, basic first aid skills and components of treatment.
The description of the drug, indications for its reception
Trigan-D is available in pill form. In pharmacies it is sold without a prescription. The medicine composition comprises the following active components:
- paracetamol is a non – steroidal anti-inflammatory substance. He is able to lower body temperature when fever and relieve pain of mild or moderate severity. Also paracetamol has anti-inflammatory effect.
- dicyclomine hydrochloride – antispasmodic, which acts on smooth muscle musculature. It relaxes and relieves spasms in the walls of internal organs and blood vessels. Especially effective for pain syndrome, localized in the digestive system.
The indications of the drug "trigan-D" include:
- painful menstruation;
- intestinal, renal and hepatic colic;
- irritable bowel syndrome;
- pain syndrome of various localization, such as headache, muscle, joint;
- increased body temperature, SARS, flu.
In pharmacies you can find analogue of this drug combopass. This medication has a similar composition and effect. Its rules dispensing and reception can vary from trigun-D.
Please note that before taking this drug should consult with your doctor. The doctor will prescribe the necessary dosage of medication, will be able to identify contraindications to it.
Contraindications to the use of the drug
Components of the drug "trigan-D", paracetamol and hydrochloride dicyclomine, are potent substances. Excreted through the kidneys, liver neytralizuya. There are conditions in which the drug "trigan-D" is absolutely contraindicated and can lead to serious consequences, these include:
- acute or chronic renal failure;
- impaired liver function, insufficiency of the work of this body;
- Allergy to components of the medication;
- the patient has acute or chronic gastritis (inflammation of the mucous membrane of the stomach), peptic ulcer disease;
- gastrointestinal bleeding;
- pregnancy and lactation;
- ulcerative colitis;
- cardiovascular failure;
- children up to age 12 years;
- increased intraocular pressure, glaucoma;
- myasthenia gravis;
- prostatitis, prostate adenoma.
The main causes of overdose
Overdose of trigan-D may lead to serious disturbances in the whole body and to death. Take this medication as directed by your healthcare professional. Overdose and poisoning drug "trigan-D" can develop for a number of reasons described below.
- The conduct of self medication or not following the doctor prescribed dosage.
- Taking high doses of the drug to speed up his actions. For example, during an attack of renal colic people because of the strong and unbearable pain can not adequately calculate the amount of analgesic drugs and takes all the pills in a row, wanting to get rid of pain.
- The drug is a child. Kids love to try all the taste. So all medicines should be stored out of reach places for kids.
- Combining trigun-D from alcohol or other drugs. If necessary, taking other drugs in parallel using trigun-D need to check with the doctor the possibility of their combination.
Clinical manifestations of overdose
Overdose trigun-D is manifested during the first two hours after his admission. The more you take your meds intoxicated a person is, the heavier will be his status. Effects of overdose manifested by disruption of the Central nervous system, heart and internal organs.
Below are the symptoms that manifest poisoning trigun-D.
- Blurred vision. Impaired ability of accommodation. The pupil of the eye expands, the eyes become "glassy".
- Bradycardia – slowing of the heart rate. The pulse rate becomes less than 60 beats/min.
- Nausea and vomiting.
- Heartburn and pain in the stomach.
- Hyperthermia in which body temperature may rise to 40 degrees.
- Chills, headache and severe General weakness.
- Paresis and paralysis in upper and lower extremities.
- Loss of consciousness, the patient may fall into a coma.
- Hallucinations that can be olfactory, auditory and visual in nature.
Please note that the consequences of overdose can be severe and serious for the affected person. He may develop memory impairment, acute renal and hepatic failure, encephalopathy.
First aid in case of overdose
When you are promptedthe first clinical manifestations of overdose trigun-D should cause team SMP. To treat this pathological condition is dangerous. Before arrival of physicians necessary to provide the victim first aid. In the case of severe poisoning from it depends the survival of the patient.
Before the arrival of ambulance crews should:
- give the patient to drink a liter of plain water and provoke vomiting. This procedure will help to clear the stomach from the remnants of the drug, which had not yet been absorbed into the blood stream and increase the severity of poisoning;
- make the sorbents (APSCO, smectite, activated charcoal, sorbex);
- to use human plain or mineral water. The liquid needed to accelerate the excretion of drugs by the kidneys. Better to drink little and often, for example, a SIP every 5 minutes.
If the intoxicated person lost consciousness before the arrival of the brigade SMP, you need to put it on a flat surface. To prevent the tongue and zahlebyvayas own vomit should he turn his head to one side. Monitor the presence of breathing and pulse. When they stop go to the closed massage of heart.
First aid is a team of SMP. They administered drugs, normalizing heart rhythm and pressure, stabilize the patient's condition and transported him to the hospital. Treatment is provided in toxicology or intensive care unit. It consists of:
- dropper with medication to reduce intoxication;
- the management of complications.
Trigan-D is a modern facility combined with a pronounced analgesic and anti-inflammatory action. Despite the fact that its purchase no prescription needed, this should be made after consultation with your doctor. Overdose teagan-D is dangerous to humans and can cause death. Her treatment is in intensive care or toxicology. The sooner the patient seeks medical help, the greater the chances of recovery.